Nonimprovable effective sufficient conditions are established for the unique solvability of the periodic problem
where ω > 0, ℓ i : C([0, ω])→ L([0,ω]) are linear bounded operators, and q i ∈L([0, ω]).
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price includes VAT (USA)
Tax calculation will be finalised during checkout.
Received: 11 June 2005
About this article
Cite this article
Mukhigulashvili, S. On a periodic boundary value problem for cyclic feedback type linear functional differential systems. Arch. Math. 87, 255–260 (2006). https://doi.org/10.1007/s00013-006-1621-1
Mathematics Subject Classification (2000).